# SDR SWIA200820719

- Difficulty date: November 21, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 12,874 hours, 10,533 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ENGINE AFT THRUST MOUNT FITTING CORRODED.  REPLACED.
